See Alike in...

Alike App

Browser

Wintie

852d

I've been struggling a lot with my mental health and it has taken a toll on all of my relationships including taking care of myself... I've also been questioning everything as well.. Any advice?

Top reply
    • Naturegrl

      852d

      I can relate to you so very much.

    • Naturegrl

      852d

      I can relate to you so very much.

    • lilly109876

      852d

      Try taking it day by day. Maybe for the first few days you can do one thing to take care of yourself. As you get more comfortable you can keep adding on. Give yourself more treats and do things you like so you can find a little happiness in your day

    • Rosie_Posey

      852d

      I don’t have much advice, but I can offer to lend an ear and chat about how you’re feeling if you’d like

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion